MathSciNet Relay Station
MathSciNet bibliographic data
MR2827394 65C30 (60H35)
Bao, Jianhai; Böttcher, Björn; Mao, Xuerong; Yuan, Chenggui Convergence rate of numerical solutions to SFDEs with jumps. J. Comput. Appl. Math. 236 (2011), no. 2, 119–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement